# SDR IXKA9600070

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106120917
- Condition: Failed
- Location: Cabin
- Component: Hamstd, 106120917
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA/ATL - FLT 12 - ON CLIMB-OUT, NR 2 A/C PACK TRIPPED.  RESET, TRIPPED AGAIN.  UNABLE TO MAINTAIN PRESSURIZATION ON LEFT A/C PACK.  FOLLOWED ABNORMAL PROCEDURES AND RETURNED TO TPA.  REMOVED AND REPLACED FAILED AUTO CONTROLLER AND OPS CHECK OK PER MM 21-31-0.  (X)
